# SDR SWAA105997

- Difficulty date: October 5, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 4,589 hours, 2,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN ASSY BROKEN.  REMOVED AND REPLACED SIGN ASSY PER MM.
